Duke Mathematical Journal

Irregular Borel measures on topological spaces

George Swift

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 22, Number 3 (1955), 427-433.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466413

Digital Object Identifier
doi:10.1215/S0012-7094-55-02246-8

Mathematical Reviews number (MathSciNet)
MR0072202

Zentralblatt MATH identifier
0065.28601

Subjects
Primary: 28.0X

Citation

Swift, George. Irregular Borel measures on topological spaces. Duke Math. J. 22 (1955), no. 3, 427--433. doi:10.1215/S0012-7094-55-02246-8. https://projecteuclid.org/euclid.dmj/1077466413


Export citation